How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Gina P Your Own Question
Gina P
Gina P, LCSW
Category: Mental Health
Satisfied Customers: 175
Experience:  MSW, LCSW, PIP
Type Your Mental Health Question Here...
Gina P is online now
A new question is answered every 9 seconds

Hello, is there any medicine to help avoid the withdrawals

Resolved Question:

Hello, is there any medicine to help avoid the withdrawals symptoms from getting off benzodiazepines?
Submitted: 7 years ago.
Category: Mental Health
Expert:  Gina P replied 7 years ago.

Hi, Yes there are treatments available. Many professionals and physicians prefer you to do this inpatient such as a t a rehab or hospital. The reason is the withdrawals are very severe and can cause seizures and other problems. You are probably experiencing these symptoms: tremors, headaches, anxiety, skin crawl, at times hallucinations, night sweats, nausea, or any other symptoms.

Some physicians will taper you off these over a period of time on an outpatient basis, but the taper is much longer than an inpatient facility. Please phone your physician before attempting to do this on your own. It can cause many problems for you. Gina

Gina P and other Mental Health Specialists are ready to help you

Related Mental Health Questions